MathSciNet Relay Station
MathSciNet bibliographic data
MR1823924 (2002d:32021) 32E30 (32E20 46J10)
Anderson, John T.; Izzo, Alexander J.; Wermer, John Polynomial approximation on three-dimensional real-analytic submanifolds of ${\bf C}\sp n$. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2395–2402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement